Secondary invariants for links

M. A. Gutiérrez

Revista colombiana de matematicas (1972)

  • Volume: 6, page 106-115
  • ISSN: 0034-7426

How to cite


Gutiérrez, M. A.. "Secondary invariants for links." Revista colombiana de matematicas 6 (1972): 106-115. <>.

author = {Gutiérrez, M. A.},
journal = {Revista colombiana de matematicas},
pages = {106-115},
title = {Secondary invariants for links},
url = {},
volume = {6},
year = {1972},

AU - Gutiérrez, M. A.
TI - Secondary invariants for links
JO - Revista colombiana de matematicas
PY - 1972
VL - 6
SP - 106
EP - 115
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.